| Model Number |
1067718 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
11/30/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.
Event or Problem Description
It was reported that the patient was experiencing pain while using the orthopak.It was later reported that the patient has pain while walking.Every time the patient moves his arm it hurts.The pain started after using the orthopak.The pain is at the fracture site and the patient rated the pain a 10 out of 10.The patient did not speak to his doctor.The patient is taking ibuprofen 600 milligrams but it does not help.The patient stopped using the device (b)(6) 2024, but the pain did not subside at all.The patient was advised by customer service to contact the doctor and to take a break from treatment.No further information was provided.
Additional Manufacturer Narrative
Additional information in following fields- b4: date of this report, g3: date received by manufacturer, h6: evaluation codes.Corrected data in following fields - d2: common device name, g1: contact office.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor for trends.
Event or Problem Description